# SDR RAIA00209241

- Difficulty date: August 21, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,266 hours, 30,395 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481111
- Condition: Damaged
- Location: Rt Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE OIL PRESSURE INDICATED LOW. MAINTENANCE REMOVED AND REPLACED FAULTY RIGHT ENGINE OIL CAP O-RING, OPS AND LEAK CHECK OK.
